# SDR CA190429004

- Difficulty date: April 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 69,489 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brake System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) A LOW SPEED (10KTS) RTO WAS INITIATED DUE TO BRAKE SYSTEM ECAM FAULT. FLIGHT RETURNED TO GATE.   RESOLUTION BSCU 1 & 2 BITE C/OUT IAW AMM 32-46-00-740-001 A. CHECKED SERVICEABLE. (TC# 20190429004)
